My frnd and her girlfriend had sex 1 week after her periods. He was using condom. But it got break and His sperm got inside her. After one hour they have taken an I pill. One week later she got bleeding. Bleeding was on 12th of last month. Her normal periods was on 30th of every month. But she did not get periods on 30th after this bleeding. But periods came on 5th of this month. That means 26 days after the I pill bleeding. It was a normal period for her. But now her stomach is feeling heavier. Which was not felt before. And on that day she ddnt had food because of that. Her periods was for 3 days. From 5th to 8th. Is there any chance of pregnancy for her. please help them in this regards.
15 years experience
Ask Free Question
Hello, There is no pregnancy and its common to experience delayed menses after an ipill intake. This is fairly normal presentation.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.